# SDR DEBA4324V1

- Difficulty date: December 12, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N4324V
- Make and model: Beech 58
- Aircraft serial: TH2014
- Aircraft time: 503 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 363800951
- Condition: Out Of Adjust
- Location: Lt Cell
- Part time: 503 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL VENTED FROM LT IB FUEL CAP ON TAKEOFF. AIRCRAFT RETURNED TO BASE AND UPON INSPECTION FOUND THE CAP WAS LOOSE WHEN LATCHED. THE COTTER PIN WAS MISSING AND IT AND THE ADJUSTMENT NUT HAD LOOSENED. ADJUSTED CAP AND REPLACED COTTER PIN.
